Table of Contents Author Guidelines Submit a Manuscript
International Journal of Rotating Machinery
Volume 2005, Issue 2, Pages 168-178
http://dx.doi.org/10.1155/IJRM.2005.168

Numerical Simulation of Multiplicity and Stability of Mixed Convection in Rotating Curved Ducts

1Department of Mechanical Engineering, The University of Hong Kong, Pokfulam Road, Hong Kong
2Center for Space Thermal Science, Shandong University, Jinan, China

Received 25 June 2002

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liqiu Wang and Tianliang Yang, “Numerical Simulation of Multiplicity and Stability of Mixed Convection in Rotating Curved Ducts,” International Journal of Rotating Machinery, vol. 2005, no. 2, pp. 168-178, 2005. https://doi.org/10.1155/IJRM.2005.168.